# SDR SWI2024F00085

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME 517 BETWEEN STRG25L-27 (MARKED),   (C-CHECK RO 1/30/2024)   REMOVED AND INSTALLED NEW FLANGE P/N SH670-33260-3 AT FRAME F/S 517 BETWEEN STGR 25L-26L IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND REO 670-53-31-827, REV --, 2023-12-14. COMPLIED WITH SKYWEST SKY CARD 51-900-1002-SKY  NO LEAKS NOTED
